# SDR FDEA200909123292

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504653
- Part serial: 778041
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NAC- FWD INBD SKIN INNER WALL CORRODED, JUST AFT OF 443 GL ACCESS PANEL CUT-OUT. REMOVED CORROSION IAW SRM 54-50-01 FIG 101 L=1.0 INCH, W=1.0 INCH, D=0.035 INCH, ORIGINAL MAT. 0.90 INCH, MAT REMAINING 0.055 INCH FOUND TO BE OUT OF LIMITS IAW SRM 54-50-01 FIG 101.  RECEIVED NEW SKIN PN 311N5046-53 ON SERVICEABLE TAG NR 778041, SN 778041, SKIN ASSY INSTALLED IAW DWG 311N5002 SHEET 13 FWD AND AFT HEAT SHIELDS REINSTALLED IAW DWG 311N5002 SH 13 AND SB 757-54-0035 AND SRM 51-40-02, THIS IS A CATEGORY "A", MAJOR REPAIR.
